# SDR A6WA201140491

- Difficulty date: June 11, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT FS 484.0, RBL 27.0 PN 601R31171-009 CRACKED FROM RIVET TO INBD CORNER.  INSTALLED SERVICEABLE REPLACEMENT PN 601R31171-009.
